Sunday, October 1, 2006

Is it to soon to whine?? lol

I am in such a drug induced haze....I feel as if I am the subject of a Jimi Hendrix lyric. I had to stop taking the drug Compazine.....just saying the word makes me want to vomit. The side effects are/were unreal. They were supposed to stop nausea...how can it stop nausea when one of it's MANY side effects are blurred vision? Who doesn't get nauseous when experiencing double vision?

IF this post makes sense to one person then I truly have amazed myself. I have done nothing but sleep 18 hours a day for the last 3 days...the urge to close my eyes and sleep where I sit, stand or lay is so intense. I almost fell asleep standing in front of the microwave waiting for my oat meal to cook.

Food another nauseating thought...but I feel weak if I don't eat and then again the vicious cycle of nausea starts again. 3 more drug combo's for this round of treatment and at least the nausea and the fatigue will go away. The last 4 treatments of the chemo drug 'Taxol' (I think) the only side effects of that are, muscle and joint pain....I can handle pain.....I have a high threshold of pain....I'm probably the only woman out there who LOVED labor and delivery....no epidurals for me....get me to 10 cm and one shot of Demerol and I'm good. lol So I'll take the pain over the intense nausea, fatigue and dizziness of the first half of my chemo cocktail.

I just want out of this foggy feeling.........sorry to complain, but I can't seem to stop myself today!

35 comments:

aniracj said...

I sometimes thing pain is more bearable than the sickness bought on by medication....It is just lucky women have a higher pain threshold than men!!!

sunflowerkat321 said...

Oh Kim.....this is hardly complaining for all you're going through.  You've got to vent those frustrations.  Bring it on girl.  We're all here listening and are pulling for you every minute.

BTW....I also did the 3 deliveries no epidural thing.  Wouldn't have had it any other way.  But the way you're handling all this...I'm blown away by the strenth you show us every day.

lindaggeorge said...

Every day is a day nearer to your goal and you've already notched up a few.
Soon it will be over and then it will have been worthwhile.

I can't say anything that will make you feel better but I'm sending you all the loving thoughts I can.

Linda x.

midwestvintage said...

 I hate that foggy drug feeling also.  Hope this part gets over with quickly.

                  Julie

siennastarr said...

h

canyonsun04 said...

You have every right to complain and/or whine, go with your gut in what ever makes you feel better and yes, you have to try and eat something <sigh>
Take care,
Hugs
Ang

pharmolo said...

Complain away, rather that than a worrying silence

thisismis72 said...

h

psychfun said...

I think you will find there would be a whole group of complainers you can join! :-) You have every right!

nana0014 said...

h

inafrnz247 said...

h

astaryth said...

Nasea is the Worst! I hate feeling sick to my stomach. <Blech!> And, if this is you 'whining' gee, I know people who complain more than this about a stubbed toe. You say/feel what you need to. We're just glad to be here to give you support and cyberhugs! {{Hugs}}}}

pippa1116 said...

sounds like the way i felt when i was pg. I hope this time goes fast for you.  hang in there and remember we are all behind you 100%.
tina

lindapaterson177 said...

hope your having a better time now, bella xx
http://journals.aol.co.uk/lindapaterson177/IstartedofthislifewithnothingIst/

reconcilinglife said...

h

missy92980 said...

Hey there Kim!  You have been such an inspiration to everyone that knows you in J-Land... I personally would think you were hiding from your true experience if you DIDN'T complain about it.  This is hell, what you are going through. I don't know ANYONE else that could take all of this with the strength and courage that you have shown so far.  All of the breast cancer survivors that I know and love say the first part is the worst, so get through this, and it will hopefully be all downhill from here! Coasting in to a nice clean bill of health! :D

We love you and support you with allllllllll of our hearts!
HUGS
Missy92980

rebuketheworld said...

I cant handle pain....or nausea,,,,I'm sooo sorry you have to go through this right now....sleeping on the other hand, 18 hours a day is a dream of mine,,,but I'm weird...........I hope they can find something else to help with the blurred vision..
In my prayers .-raven

ajquinn354 said...

You're entitled to complain dear, you're going through a tough time right now. Take it one day at a time and know we are all here for you.   Bless you....Arlene

candlejmr said...

h

tendernoggle said...

I AM SORRY I AM TYPING IN CAPS BUT I JUST BROKE MY WRIST LAST NIGHT AND AM IN A CAST...BUT I JUST HAD TO TELL YOU THAT YOU ARE ONE OF THE STRONGEST WOMEN I KNOW...GOD BLESS AND KEEP YOU SWEETHEART...
LOVE YA,
CARLENE

chevyz71gurl74 said...

You complain all you want to sweetie...
If we were going through everything you are..
we would be complaining too...hope the nausea
settles soon....and hope your vision is back to normal!
Always in my prayers...hope this week is good for you
Hugss..~Terri~

jmorancoyle said...

    Do what you have to do, whine as much as you like, just get better. We still have to talk about our ancestries.
Jude
http://journals.aol.com/jmorancoyle/MyWay
http://journals.aol.com/jmorancoyle/JustaThought

fisherkristina said...

Don't worry about complaining.  Because you are not.  You are just saying how you feel.  I was floating around reading journals, and I just came to yours.  Sorry to hear that you have breast cancer.  But it looks like you are not going to let it kick you, you are going to kick it.  Even on days when you don't feel that way, tell yourself that.  You can always email me if you want to.  I have not been through cancer, but my husband has twice.

Krissy
http://journals.aol.com/fisherkristina/SometimesIThink

lazarai said...

I've heard good things about Phenergan....and marijuana! LOL Though I doubt the latter would help much with removing the foggy feeling - it's supposed to work on the nausea and make you want to eat more.

Sleep all you need to and whine all you want to, Kim! You are beating it and that is tiring!!!

Have a good week,
:) Carol

sangrialel said...

I hope you feel better soon!!  Linda

lanurseprn said...

Sleep all you need to. It's good for you at this time.  Know that you are in my prayers, Kim.
Pam

dwhee70041 said...

Kim,
I was there, every day, holding my MIL's hand when she would let me, watching her go through her chemo.  She too, slept most of the time.  Please find some protein, be it an instant breakfast or something.  I know it is difficult to eat but you must keep your strength.  I love your attitude....Keep at it.  Don't worry about complaining, we need to share this with you.  David

shayshaydc said...

I hate the feeling of nausea!!!! Hope you will get to feeling better soon!!!!! I'm sure the reason that you are so sleepy is because your body needs the rest!!!! http://journals.aol.com/shayshaydc/Golfaholic
Sharon:)

am4039 said...

h

adlessor said...

h

memes121 said...

h

ajquinn354 said...

Just dropping in again to say hi, thinking of you, hope you are feeling a little better dear.  Just wanted you to know you are in my special thoughts. Bless you dear....Arlene (AJ)

helmswondermom said...

I hope the discomfort ends soon.
Lori
http://beta.journals.aol.com/helmswondermom/DustyPages/

wipforever said...

So, did the doctor switch you over to phenergan or Zofran for the nausea?  Most anti-nausea meds will make you tired.

You will feel bad, Kim.  Sorry to say.  You just have to take it easy and enlist the help of your family to do the things you don't feel up to.  Sometimes, that is hard to do - to give up your independence like that.  Once it is over though, then you can give 'em hell!!!!

As for loving labor and delivery and no epi's???  I've never been and will never be pregnant to find out but from what I understand of the whole thing...YOU"RE STRANGE!!!!!  LMAO!  I'd be begging for drugs!

BTW, my mom wants you to know she is also praying for you.  I told her about you when I went to visit last month and showed her your journal.   That pic of you after you got your hair cut - you resemble mom when she was younger...in her 20's.  

Love and hugs,
Sheila

peggy111061 said...

I know its been a while since you wrote this, but I hope you are feeling better.  From your recent post I think you are.  I am new at this, journal and chemo. so I was relieved, and do be amazed, you make alot of sense, to read your comments about the blurred vision.  I have been experiencing blurred vision and take Compazine.  I just thought the chemo was taking me to early "reading glasses". I have not been nauseous at all, but I have a feelinig after my second treatment that may change.  Thanks for letting us into your head and heart.